Migranes/custer headaches?

mtsu_av8er

Well-Known Member
[ QUOTE ]
I get them every now-n-then. What do you guy's think?

[/ QUOTE ]

I think that you should shut up....really....delete your post, even....
 

SteveC

Really?
Staff member
Here's some general notes from AOPA's website:

[ QUOTE ]
Migraine Headaches
At the time of your next examination, you will need to provide your aviation medical examiner with a current status report from your treating physician. If the information is acceptable to the AME and you are found otherwise qualified, your AME may issue your medical certificate at that time.
The report should include:
· Comments regarding the frequency of headaches and/or other associated symptoms since last follow-up report.
· Reference to any change in characteristics of the headaches.
· Listing of medication(s) used, frequency of use, and side effects, if any.
The AME should defer the application to the Regional Flight Surgeon or Aerospace Medical Certification Division if:
· The frequency of headaches and /or other symptoms have increased since the last follow-up.
· Use of disqualifying medication is noted, (such as Midrin, narcotic analgesics, Ultram, or tricyclic antidepressants).
· A change in the headache characteristics is noted.

[/ QUOTE ]
And this from their FAQ section:
[ QUOTE ]
Can I get a medical if I have migraine headaches?
It is possible to obtain a medical certificate if you are not taking any disqualifying medications, the migraines respond to treatment, and they don't occur frequently. The new migraine medications such as Imitrex and Zomig are acceptable to the FAA as long as there are no adverse side effects.

[/ QUOTE ]
Your mileage may vary.
 
Top